# SDR SIMA2019042919006

- Difficulty date: April 19, 2019
- Submitted: April 29, 2019
- Operation: Air carrier
- Aircraft: N661JA
- Make and model: Emb EMB-145LR
- Aircraft serial: 145766
- Aircraft time: 38,279 hours, 32,838 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Frame 77
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS A CRACK INDICATION .250 INCHES IN LENGTH 1 RIVET ABOVE STRINGER 6L AT FRAME 77. -C/A-REPAIRED FUSELAGE SKIN AT FRAME 77 IAW SRM 53-32-01.
